# SDR ASAA0957168

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,869 hours, 3,227 cycles
- System (JASC): 2420 · AC Generation System
- Part: Module
- Part number: 233A32041
- Part serial: D02367
- Condition: Failed
- Location: Electrical Sys
- Part time: 10,884 hours, 3,230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST APU ELECT POWER DURING NR 1 ENG START.  ABORTED START.  RE-ESTABLISHED POWER.  REPLACED NR 1 CONT BREAKER .  ACCOMP INST TEST, AND TEST FAILED WITH SAME EFFECT.  CLOSED C/B BEHIND P92.  REPLACED (P5 4) AC SYS GEN AND APU MODULE WITH SERVICEABLE ONE.  ACCOMP AC GEN AND APU CONT SYS TEST, TEST PASS REF M/M'S 20 60 01 860 801 24 21 41 400 801 24 21 51 400 801 AND 24 21 00 700 803.
